# SDR SWAA2014021125067

- Difficulty date: January 30, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS DECK CRACKED AT BS 664, RBL 39.  REPAIRED DECK IAW SRM.
